# SDR UHLA2015030400132

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 14,469 hours, 10,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK DOES NOT WORK.  DOOR DOES NOT LOCK IN ON OPEN POSITION.  CLEANED GUST LOCK AND PERFORMED OPS CHECK ON L1 DOOR IAW AMM 52-11-00.  OPS CHECK NORMAL.
